MAUDE Adverse Event Report: PARADIGM SPINE GMBH COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE

PARADIGM SPINE GMBH COFLEX INTERLAMINAR TECHNOLOGY; PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Model Number UQI00014
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 12/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The surgery performed on (b)(6) 2017 was a decompression with coflex interlaminar stabilization at the l4/5 level.Post-operative x-rays performed did not identify any acute injuries or fracture.Initial post-op assessment on pod#1 patient reported complete resolution of bilateral leg and hip pain, however continued to complain of lower back pain rated 6-7 of 10.Pod#2 patient had an active day of shopping and began to complain of increased pain which she attributed to too much activity.Pain continued to increase.Ct scan identified a fracture of the l4 spinous process.Upon further evaluation, it was determined that the best course of action would be to re-explore the surgical area.Re-exploration of area occurred on (b)(6) 2017.During the operation, the coflex was removed, as was the broken spinous process.Patient recovered and is doing well post-operatively.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
COFLEX INTERLAMINAR TECHNOLOGY
Common Device Name
PROSTHESIS, SPINOUS PROCESS SPACER/PLATE
Manufacturer (Section D)
PARADIGM SPINE GMBH
eisenbahnstrasse 84
wurmlingen, 78573
GM  78573
MDR Report Key7208962
Report Number3005725110-2018-00001
Device Sequence Number764146
Product Code NQO
UDI-Device Identifier04260148898532
UDI-Public(01)04260148898532(17)200630(10)2015001677
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/30/2020
Device Model NumberUQI00014
Device Catalogue NumberUQI00014
Device Lot Number2015001677
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer12/20/2017
12/20/2017
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/22/2018
03/01/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;